Thursday, November 1, 2007

Tongue Thrusting

In response to anonymous, who wrote "Hi, Read from your list that you have tongue thrusting from taking one of the med in 2004. How long does it take for you to recover from the tongue thrusting? would like to know as my friend is suffering tongue thrusting from a medicine side effect":

your friend needs to talk to his/her doctor soon. This needs stopped or it can be the beginning of a more permanent issue. There are several bad things that can occur. At best your friend is suffering when there are treatments that can be tried. At worst these things can progress and he/she could face some scary medical stuff. Rare, but I did see one guy with it. I believe there are meds that can help; in my case I went off the culprit because I was doing better anyway. It did go away but it took time. The worst was over pretty quickly, as I recall. But then the rest gradually went away.

I wish I could remember more specifically, but it was many meds and several years ago....

No comments: